Alert archive / New Mexico / Red Flag Warnings in 2012

Red Flag Warning 42, NWS Albuquerque, NM

December 2, 2012Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Dec 2, 2012, 3:34 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Dec 2, 2012, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 2, 2012, 3:34 AM MST (10:34 UTC)
In effect from
Dec 2, 2012, 11:00 AM MST
Expired
Dec 2, 2012, 5:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3661 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WWUS85 KABQ 021034
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 AM MST SUN DEC 2 2012

...RED FLAG WARNING FROM LATE MORNING THROUGH THE AFTERNOON ALONG
AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE FOR
STRONG WINDS AND LOW HUMIDITIES...

.A POTENT SURFACE TROUGH IN THE LEE OF THE SOUTHERN ROCKIES WILL
CAUSE WEST SOUTHWEST WINDS TO GUST TO 40 MPH TODAY ALONG AND EAST OF
A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE. MINIMUM
HUMIDITIES WILL CRATER FROM 10 TO 15 PERCENT. ALTHOUGH THERE WILL
BE A FAIR AMOUNT OF CLOUD COVER IN THE MORNING...SKIES WILL CLEAR
DURING THE EARLY AFTERNOON. ABUNDANT SUNSHINE AND STRONGLY
DOWNSLOPING FLOW WILL THEN PRODUCE HIGH TEMPERATURES 15 TO 22
DEGREES ABOVE NORMAL...EXACERBATING THE FIRE WEATHER THREAT.

NMZ103-104-107-108-030000-
/O.NEW.KABQ.FW.W.0042.121202T1800Z-121203T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
334 AM MST SUN DEC 2 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON. 

* AREA AND TIMING...LOCATIONS ALONG AND EAST OF A LINE FROM LAS
  VEGAS TO CLINES CORNERS TO CEDARVALE...INCLUDING FORT
  SUMNER...MELROSE BOMBING RANGE...CLOVIS...TUCUMCARI AND CONCHAS.
  THE STRONGEST WINDS SHOULD OCCUR FROM 1 TO 4 PM MDT.

* 20 FOOT WINDS...20 TO 30 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...BOTTOMING OUT AT 10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

44
2 follow-up statements
952 
WWUS85 KABQ 021136 CCA
RFWABQ

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
435 AM MST SUN DEC 2 2012

CORRECTED MDT TO MST IN THE TIMING BULLET

...RED FLAG WARNING FROM LATE MORNING THROUGH THE AFTERNOON ALONG
AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE FOR
STRONG WINDS AND LOW HUMIDITIES...

.A POTENT SURFACE TROUGH IN THE LEE OF THE SOUTHERN ROCKIES WILL
CAUSE WEST SOUTHWEST WINDS TO GUST TO 40 MPH TODAY ALONG AND EAST OF
A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE. MINIMUM
HUMIDITIES WILL CRATER FROM 10 TO 15 PERCENT. ALTHOUGH THERE WILL
BE A FAIR AMOUNT OF CLOUD COVER IN THE MORNING...SKIES WILL CLEAR
DURING THE EARLY AFTERNOON. ABUNDANT SUNSHINE AND STRONGLY
DOWNSLOPING FLOW WILL THEN PRODUCE HIGH TEMPERATURES 15 TO 22
DEGREES ABOVE NORMAL...EXACERBATING THE FIRE WEATHER THREAT.

NMZ103-104-107-108-030000-
/O.COR.KABQ.FW.W.0042.121202T1800Z-121203T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
435 AM MST SUN DEC 2 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON. 

* AREA AND TIMING...LOCATIONS ALONG AND EAST OF A LINE FROM LAS
  VEGAS TO CLINES CORNERS TO CEDARVALE...INCLUDING FORT
  SUMNER...MELROSE BOMBING RANGE...CLOVIS...TUCUMCARI AND CONCHAS.
  THE STRONGEST WINDS SHOULD OCCUR FROM 1 TO 4 PM MST.

* 20 FOOT WINDS...20 TO 30 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...BOTTOMING OUT AT 10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

44
933 
WWUS85 KABQ 030001
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
501 PM MST SUN DEC 2 2012

NMZ103-104-107-108-030115-
/O.EXP.KABQ.FW.W.0042.000000T0000Z-121203T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
501 PM MST SUN DEC 2 2012

...RED FLAG WARNING HAS EXPIRED...

LOCAL GUSTS COMBINED WITH SOME LOW HUMIDITIES WILL CONTINUE
THROUGH EARLY EVENING...BUT WIDESPREAD FIRE DANGER IS NO LONGER
EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Dec 2, 3:09 AM MST, 25 minutes earlier.

Area forecast discussion, Dec 2, 3:09 AM MST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 AM MST SUN DEC 2 2012

.DISCUSSION...
MOSTLY DRY AND UNSEASONABLY MILD THROUGH MUCH OF THIS WEEK. COOLER
WITH SOME HOPE FOR PRECIPITATION LATE THIS WEEK AND NEXT WEEKEND.

MODERATE SW FLOW ALOFT AND A STRONG LEE SIDE TROUGH WILL PRODUCE
BREEZY TO WINDY CONDITIONS ACROSS THE EC AND NE ZONES. THE HIGH
TEMPERATURES WILL AGAIN BE WELL ABOVE NORMAL...AND NEAR RECORD
HIGHS AT SEVERAL LOCATIONS ACROSS THE CWA. A WEAK SHORT WAVE
CROSSING NM TODAY WILL ONLY PRODUCE MORE CIRRUS CLOUDS...MAINLY
THIS AM.

THE NEXT SHORT WAVE IS COMING INTO CA THIS AM AND WILL MAKE A
MINOR IMPACT ON OUR WEATHER TON AND MON. MAIN IMPACT WILL BE THE
WIND TON WITH 50KT SPEEDS FORECAST AT 700MB. ADVISORY LEVEL SPEEDS
POSSIBLE OVER THE SANGRE DE CRISTO PEAKS AND THE E SLOPES. WILL
HOLD OFF ON AN ADVISORY AS WILL BE THE SECOND PERIOD AND FAIRLY
LOCALIZED...AND ABOVE MUCH OF THE POPULATION. BREEZY TO WINDY
CONDITIONS EXPECTED MON OVER THE E...BUT OVERALL LESS COVERAGE
THAN TODAY. HIGHS ON MON WILL BE COOLER...BUT STILL 5 TO NEARLY
20 DEGREES ABOVE NORMAL. AN ISOLATED RAIN OR SNOW SHOWER CANNOT
BE RULED OUT OVER THE SAN JUAN AND JEMEZ MOUNTAIN PEAKS.

A BACK DOOR COLD FRONT WILL MOVE S ACROSS THE ERN PLAINS LATE MON
AND MON NIGHT...SETTING THE STAGE FOR A CONTINUED COOL DOWN ON TUE
BUT STILL 5 TO 10 DEGREES ABOVE NORMAL. WINDS WILL BE LESS AND
SUNSHINE WILL BE PLENTIFUL. WEDNESDAY WILL BE DRY AND MUCH MILDER
WITH INCREASING BREEZES AGAIN IN THE E.

MODELS TRY TO PRODUCE A SPLIT FLOW PATTERN LATE NEXT WEEK INTO THE
WEEKEND. A WEAK NORTHERN BRANCH SHORT WAVE PASSES N OF NM THU AND
A SOUTHERN BRANCH WAVE FRI. GFS WEAKER AND A LITTLE FASTER WITH
THE SOUTHERN BRANCH FEATURE FRI. THE GFS THEN TRIES TO MERGE A
NORTHERN AND SOUTHERN BRANCH TROUGH SAT NIGHT INTO MON...WITH A
DECENT SLUG OF MOISTURE ACROSS THE N AND A BIG COOL DOWN TO ALL
AREAS. THE EUROPEAN AS NO SUCH SOLUTION WITH A DRY FORECAST FOR
SAT NIGHT THROUGH MON...ALONG WITH A COOL DOWN. WILL GO SOMEWHERE
IN THE MIDDLE PRECIP WISE FOR NOW WITH BROAD LOW CHANCE POPS
STARTING SAT NIGHT IN THE NW AND SPREADING SE SUN AND SUN NIGHT
COVERING ABOUT THE NW HALF OF OUR CWA. CHJ

&&

.FIRE WEATHER...
A POTENT SURFACE TROUGH IS EXPECTED TO DEVELOP TODAY IN THE LEE OF
THE SOUTHERN ROCKIES PRODUCING STRONG DOWNSLOPE FLOW. DECIDED TO
ISSUE A RED FLAG WARNING FROM LATE MORNING THROUGH THE AFTERNOON
ALONG AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO
CEDARVALE...INCLUDING FORT SUMNER...MELROSE...CLOVIS...TUCUMCARI AND
CONCHAS. STRONG WEST SOUTHWEST WINDS WILL GUST FROM 35 TO 40 MPH
ONLY FOR 2 OR 3 HOURS...BUT THAT IS LONG ENOUGH TO BE A PROBLEM
GIVEN THE DEHYDRATED FUELS IN THE ONGOING DROUGHT. HIGH TEMPERATURES
15 TO 22 DEGREES ABOVE NORMAL WILL EXACERBATE THE CRITICAL
CONDITIONS. THE STRONG WINDS WILL WEAKEN WITH SUNSET AT LOWER
ELEVATIONS...EASING THE CRITICAL FIRE WEATHER THREAT.

AS SPEEDS WEAKEN AT LOWER ELEVATIONS THIS EVENING...THEY WILL
STRENGTHEN ACROSS THE HIGH TERRAIN. AN UPPER LEVEL TROUGH CROSSING
THE NORTHERN AND CENTRAL ROCKIES TONIGHT WILL CAUSE WESTERLY 700 MB
WINDS TO REACH 40 TO 55 MPH ...MAINLY ALONG THE SANGRE DE CRISTO
MOUNTAINS. SLIGHTLY WEAKER SPEEDS ARE EXPECTED IN THE SAN JUANS OF
NM. FORTUNATELY...FAIR TO GOOD HUMIDITY RECOVERIES ARE EXPECTED IN
THE SANGRES OVERNIGHT. THE SPEED MAXIMUM ALOFT WILL EXIT MONDAY
MORNING ENABLING WIND SPEEDS IN THE MOUNTAINS TO DECREASE AS WELL.

THE PASSING UPPER TROUGH WILL SEND A WEAK COLD FRONT SOUTHEASTWARD
THROUGH THE STATE SUNDAY NIGHT AND MONDAY...RESULTING IN HIGH
TEMPERATURES A FEW TO 6 DEGREES COOLER ON MONDAY. READINGS WILL
STILL BE 8-16 DEGREES ABOVE NORMAL WITH THE GREATEST ANOMALIES IN
THE EAST. WEST NORTHWEST WINDS WILL BECOME BREEZY MONDAY FROM CLINES
CORNERS TO CLOVIS AND PORTALES...WHERE GUSTS WILL AGAIN REACH AROUND
35 TO PERHAPS 40 MPH. HOWEVER...THE COOLER TEMPERATURES WILL RESULT
IN HIGHER HUMIDITIES...SO CRITICAL FIRE WEATHER CONDITIONS ARE NOT
EXPECTED.

IN THE WAKE OF THE FRONT...WEAKER WINDS WILL SETTLE OVER THE AREA ON
TUESDAY WITH WIDESPREAD POOR VENTILATION. THE EXCEPTION WILL BE
UNION COUNTY...WHERE WINDS MAY STAY UP JUST ENOUGH FOR SOME LOCALLY
FAIR TO GOOD VENTILATION.  VENTILATION WILL IMPROVE EAST OF THE
CENTRAL MOUNTAINS WEDNESDAY AS ANOTHER LEE TROUGH INCREASES WIND
SPEEDS ACROSS THE EAST CENTRAL PLAINS. HOWEVER...THE CENTRAL AND
WESTERN VALLEYS AND NE PLAINS SHOULD CONTINUE TO HAVE POOR
VENTILATION.

THE LATTER HALF OF THE WORK WEEK MAY FEATURE PRECIPITATION MAINLY
OVER THE NORTHERN HALF OF THE FORECAST AREA...AS MODELS CONTINUE TO
DEPICT AN UPPER LEVEL TROUGH TRACKING ACROSS THE CENTRAL AND
SOUTHERN ROCKIES. RECENT MODEL RUNS BACKED OFF ON THE AMOUNT OF
QPF...SO THEY ARE TRENDING DRIER WITH THE SYSTEM. THIS DECREASES
OUR CONFIDENCE IN WETTING PRECIP. IF WETTING PRECIP WERE TO
DEVELOP...IT WOULD FAVOR THE WEST SLOPES OF THE NORTHERN MOUNTAINS
AND POSSIBLY THE WEST CENTRAL MOUNTAINS. THE UPPER TROUGH WILL BE
ACCOMPANIED BY A PACIFIC COLD FRONT THAT WOULD BEGIN TO DROP
TEMPERATURES IN THE WEST THURSDAY...AND MORE SIGNIFICANTLY AREAWIDE
ON FRIDAY. POOR VENTILATION WILL LIKELY CONTINUE ACROSS LOWER
ELEVATIONS NORTH OF I-40 DURING THE LATTER HALF OF THE WORK WEEK.

44

&&

.AVIATION...
06Z TAF CYCLE
VFR CIGS AND VIZ NEXT 24 HOURS. DEEPENING SURFACE TROUGH FROM
EASTERN COLORADO TO THE TX BIG BEND COUNTRY SETTING UP GUSTY
SOUTHWEST WINDS SUN AFTN 18Z AT GUP...LVS...AND TCC WITH GUSTS 25
KTS THROUGH SUN SUNSET AROUND 01Z. CLOUD DECK MOVING EAST OUT OF
THE PACIFIC WILL REACH THE FOUR CORNERS AFT 00Z SUNDAY EVENING
WITH CIGS AOA BKN/OVC100 OVER NORTHWEST NM. TCC TAF AMD NOT SKED
WITH WIND AND PRESENT WX SENSOR OUT OF SERVICE. REPAIRS EXPECTED
ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  59  32  56  25 /   0   0   0   0
DULCE...........................  58  21  54  18 /   0  10  10   0
CUBA............................  60  24  57  20 /   0   0   5   0
GALLUP..........................  59  26  57  20 /   0   0   0   0
EL MORRO........................  57  26  54  20 /   0   0   0   0
GRANTS..........................  63  28  60  18 /   0   0   0   0
QUEMADO.........................  64  27  59  22 /   0   0   0   0
GLENWOOD........................  67  32  66  30 /   0   0   0   0
CHAMA...........................  55  23  55  18 /   0  10  10   0
LOS ALAMOS......................  58  29  54  34 /   0   0   0   0
PECOS...........................  57  32  55  29 /   0   0   0   0
CERRO/QUESTA....................  56  20  51  14 /   0   5   5   0
RED RIVER.......................  53  31  50  16 /   0   5   5   5
ANGEL FIRE......................  55  30  53  13 /   0   5   5   5
TAOS............................  58  25  54  17 /   0   0   0   0
MORA............................  60  32  55  25 /   0   0   0   0
ESPANOLA........................  63  26  59  25 /   0   0   0   0
SANTA FE........................  59  32  55  30 /   0   0   0   0
SANTA FE AIRPORT................  61  31  57  29 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  61  37  60  34 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  63  39  62  37 /   0   0   0   0
ALBUQUERQUE VALLEY..............  65  35  64  30 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  65  36  63  32 /   0   0   0   0
LOS LUNAS.......................  65  33  64  28 /   0   0   0   0
RIO RANCHO......................  63  37  61  33 /   0   0   0   0
SOCORRO.........................  70  37  69  32 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  57  30  52  25 /   0   0   0   0
TIJERAS.........................  61  32  60  32 /   0   0   0   0
MORIARTY/ESTANCIA...............  63  30  61  22 /   0   0   0   0
CLINES CORNERS..................  62  36  58  30 /   0   0   0   0
GRAN QUIVIRA....................  64  36  60  33 /   0   0   0   0
CARRIZOZO.......................  67  36  64  32 /   0   0   0   0
RUIDOSO.........................  63  42  60  38 /   0   0   0   0
CAPULIN.........................  65  33  61  20 /   0   0   0   0
RATON...........................  67  34  63  23 /   0   0   0   0
SPRINGER........................  68  33  63  24 /   0   0   0   0
LAS VEGAS.......................  65  39  61  28 /   0   0   0   0
CLAYTON.........................  74  44  67  30 /   0   0   0   0
ROY.............................  70  40  64  27 /   0   0   0   0
CONCHAS.........................  75  41  70  32 /   0   0   0   0
SANTA ROSA......................  75  40  69  32 /   0   0   0   0
TUCUMCARI.......................  78  42  72  30 /   0   0   0   0
CLOVIS..........................  76  39  71  32 /   0   0   0   0
PORTALES........................  77  38  72  32 /   0   0   0   0
FORT SUMNER.....................  77  39  71  33 /   0   0   0   0
ROSWELL.........................  79  38  77  36 /   0   0   0   0
PICACHO.........................  75  42  72  38 /   0   0   0   0
ELK.............................  70  41  69  36 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40/44
Hazardous weather outlook, Dec 1, 5:52 AM MST, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 AM MST SAT DEC 1 2012

NMZ501>540-021300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
552 AM MST SAT DEC 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 3:33 PM MSTWind AdvisoryABQ16 hr

Nearby

Red Flag Warnings in New Mexico, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.